Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
631581 tn?1224844661

*****NEW POST FOR OCTOBER on WITHDRAWAL SYMPTOMS

I took the liberty of combining all the posts that had w/d symptoms into one post so that a new thread is formed for SEPTEMBER/OCTOBER 2008
There are too many people to credit but I personally thank all of those of you who shared your experiences.


1. METHADONE
2. PHENTANYL PATCHES  aka Fentanyl
3. OXYCONTIN(chewed, crushed, broken, split, or snorted)
4. OXYCODONE IR ORAL(yes same active ingredient, for me not as bad as oxycontin)
5. MORPHINE ORAL
6. DILAUIDID
7. HYDROCODONE
8. CODIENE
9. DARVOCET(I forget the technical ingredient name)

I only left out the TRAMADOL because I have not EVER detoxed off of it.  I have heard that is is actually more dangerous than any of these listed above since it can cause siezers, an/or even DEATH from cold tukrey withdrawl..

As for the Withdrawl symptoms there can be ALOT and they can all vary based on your body, and your tolerance..  Here is a list of some of the general Physical withdrawl symptoms------>
*NO SLEEP
*EXTREME PAIN
*EXTREME SHAKING
*TREMORS
*RLS
RESTLESS LEG SYNDROME
This is when your legs wont stop shaking, and you cant stop the uncontrolable shaking in your lower body, especially the legs!
*COLD SWEATS
*DIAREAH(The sh!ts)
*CREEPY CRAWLY SKIN
*BONES ACHE



The W/D's from XANAX, so far have been;

PHYSICAL;

Fuzzy head (can't focus, can't walk, can't drive)
Dizzyness
Disorientation
Sickness ( vomit and diarreah)
Sweats (night and day)
Blisters (tongue and inside cheeks)
Skin (dry, itchy, rash)
Insomnia (can't sleep)
Influenza (flu like symptoms)
Aches
Breakouts (face and body)
No appetite (whatsoever)
Sensitivety to noise, light, and water on your skin
No sense of smell or taste

MENTAL/EMOTIONAL

Crying
Feeling weak (mentally/emotionally/mentally)
Stress
Anxiety
Depression
Rage (anger and irritability)







Tylenol 4 (w/ codine)
1.  Severe stomach cramps (5 days)
2.  Vomiting (dry heaves once my stomach was empty....not fun!)
3.  Inability to keep liquids, or anything down the first five days
4.  Severe body aches (head to toe) (5 days)
5.  Profuse sweating, especially at night. (four weeks)
6.  Insomnia (six weeks, still have bouts of it now and then)
7.  'Restless neck', that the best name I can come up with for it.  Most get restless legs.  I didn't get that, but I got this tingling, crawling sensation in the back of my neck instead.  I just had to keep moving my head to stop it. (8 days)
8.  Hot flashes (8 days)
9.  Sneezing...lots of it. (Still have this at day 63 clean...ugh!)
10.  Everything smelled AWFUL!  I couldn't stand the smell of food, soap, woodsmoke, almost everything basically.  All odors seemed to all have an underlying 'stale skunk', for the lack of a better description, stench! (8 days)
11.  Everything tasted awful....everything tasted just like it smelled....see above.  Even when I stopped vomiting, I could not tolerate any food. (8 days)

FENTANYL
BRINGS ME TO TEArS.
I HAVE THE MOST SEVERE PAIN FOR 6 DAYS AND NIGHT STRAIGHT ROCKING BACK AND FORTH IN EXCRUCATING PAIN SCREAMING AND MOANING NON-STOP. I THOUGHT I WAS DYING AND WANTED TO DIE! I NOW SEE HOW DYING CANCER PATIENTS WANT TO DIE!
-HOT AND COLD SWEATS
-NO APPETITE FOR 2 WEEKS
-NASTY TASTE IN MY MOUTH AND EVERYTHING SMELLED WEIRD
-FREEZING ALL THE TIME
-BURNING SKIN FROM THE INSIDE OUT
-GOOSEBUMPS
-CREEPY CRAWLY SKIN
-RESTLESS LEGS AND ARMS
-HEAD THRASHING
-VOMITING BILE...NO FOOD IN STOMACH
-PAINFUL BURNIGN DIAREAH
-SEVERE EXUSTION
-SEVERE WEAKNESS
-NO ENERGY AT ALL
-BAD HEART PALPITATIONS
-SEVERE ANXIETY AND PANIC ATTACKS
-MIGRAINES
-NAUSEA
-THE WORST WAS NO SLEEP AT ALL FOR ALMOST 2 WEEKS...NO I JUST SLEEP A FEW HOURS.
-SEVERE EYE SENSITIVITY AND BURNING
-TREMORS, SHAKY HANDS
-FEVER FOR OVER A MONTH
-SEVERE DEPRESSION
-SLEEP PARALYISIS NIGHTMARES....SCARY VIVID NIGHTMARES
-ANGER,DON'T FEEL LIKE YOURSELF
-PAINFUL MENTRUAL PERIODS
-ITCHING
-YAWNING
-SNEEZING
-MEMORY LOSS
-DIZZINESS
-FAINTING- FROM NOT EATING AND HARDILY DRINKING...WENT TO ER AND HAD SEVERELY LOW POTASSIUM LEVELS AN INFRCTION FRO LOW IMMUNE SYSYEM FRO DETOXING.

8 Responses
631581 tn?1224844661
This scares the 5hit out of me!  I don't look forward to going thru any of it, but I'm determined to do it
january43
563594 tn?1309583132
this is all good info! I'm glad you added xanax. I just rid myself of the 10mg hydros 46 days ago, now I'm battling to taper off the xanax. I've felt a whole BUNCH of those symptoms in only the first 4 days of my taper. thankfully I talked to the doc. today and they're slowing it down for me a little bit. hopefully at least now I can drive and walk without feeling like I'm going to fall over or pass out. thanks for the good info., I'm sure it will help others too!
402205 tn?1230481005
Hi, I had actually posted this on the Health Pages so you all should add to it.

Melissa
631581 tn?1224844661
Great idea//I'm so new here I didn't think of the Health Pages.  I just read it and thought that the old post from February should make the rounds again for all of us who are just starting to detox.
january43
228936 tn?1249094248
The truth is all narcotics can have these withdrawls but some are much more severe than others. heroin, IV narcotics and high dose oxy or methadone are a level or 2 beyond codeine or hydrocodone withdrawls. It all sux but but the stronger narcotics can take you to a level of withdrawl that is way scary and dangerous.
401095 tn?1351391770
wow...u put all that on one page and it looks like a big fat doomer...it is not te same for everyone...think positive..exercise and stay focused/stay busy as well...rest when the time comes and work on improvments in ur life....even cleaning out a closet during detox can be rewarding...for me wds were much like the flu...which i have right now with a temperature from a cold.....wasnt a ton worse that i feel right now..i have had this mess for going on 2 weeks now...took me 4 days to get over detox/physically i mean...i was lucky...and some suffer way worse from what i have read...i have seen a 20 mg a day hydro user go thru wrse wds on here following posts than a 150 mg oxy user..people's body's are different...also..people's attitudes are different
Avatar universal
Wow this withdrawal symptoms listed for the fentanyl patch was right on the money.  It is the worst thing that I have ever experienced in detoxing.  I thought I was having a heart attack on several occassions, this past week.  Still working on it though.  It is a tough road but you need to hang on.
Avatar universal
i have been on vicodin,norcos,lortabs the 10mg ones for well over 5-6 years now i took 30-40 a day the past 2 years. i have just recently quit with the help of suboxone i got from the dr. i was wondering if anyone can tell me if they no of any bad symptoms or stories from the suboxone??? and 4 those of u who havent quit or having hard time please think bout getting help and taking suboxone it really does work wonders. another question just cause i have wanted to no for a while how many pills were u posters taking on a every day basis i wanted to kinda see where i was in relation to pther users??? i was at 30-40 a day for 2 years im not asking or telling to brag or whatever i really am curious and wana no what u were taking and how many??? thanks...
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.